African Diaspora Journal of Mathematics

Inverse Problems and Approximations in Quantum Calculus

S. Chefai, L. Dhaouadi, and A. Fitouhi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study in quantum calculus the theory of inverse problem and approximation in a large class of Hilbert spaces with reproducing kernels.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 17, Number 1 (2014), 75-84.

Dates
First available in Project Euclid: 20 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1413810103

Mathematical Reviews number (MathSciNet)
MR3270014

Zentralblatt MATH identifier
1320.33024

Subjects
Primary: 33D15: Basic hypergeometric functions in one variable, $_r\phi_s$ 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)

Keywords
q-Harmonic analysis Hilbert spaces with reproducing kernels Inverse problem approximation extremal function

Citation

Chefai, S.; Dhaouadi, L.; Fitouhi, A. Inverse Problems and Approximations in Quantum Calculus. Afr. Diaspora J. Math. (N.S.) 17 (2014), no. 1, 75--84. https://projecteuclid.org/euclid.adjm/1413810103


Export citation